共 22 条
[1]
Athreya S(2002)Degenerate stochastic differential equations and super-Markov chains Probab. Theory Relat. Fields 123 484-500
[2]
Barlow MT(2002)Degenerate stochastic differential equations with hölder continuous coefficients and Super-Markov chains Trans. AMS 355 373-405
[3]
Bass RF(2002)No arbitrage condition for positive diffusion processes Asia-Pacific Financial Markets 9 159-168
[4]
Perkins EA(2005)A study of a class of stochastic differential equations with non-Lipschitzian coefficients Probab. Theory Relat. Fields 132 356-390
[5]
Bass RF(2003)A survey and some generalizations of Bessel processes Bernoulli 9 313-349
[6]
Perkins EA(1974)On some estimates of the distribution of stochastic integrals Izv. Akad. Nank SSSR Ser. Math. 38 228-248
[7]
Delbaen F(1969)Diffusion processes with continuous coefficients, I, II Commun. Pure Appl. Math. 22 345-400
[8]
Shirakawa H(2002)Pathwise uniqueness for a SDE with non-Lipschitz coefficients Stoch. Proc. Appl. 98 131-149
[9]
Fang S(1979)On the strong solutions and explicit formulas for solutions of stochastic differential equations Math. USSR Sbornit. 39 387-401
[10]
Zhang TA(1971)On the uniqueness of stochastic differential equations J. Math Kyoto Univ. 11 155-167